... be past this side effect by now? I actually felt like I was doing better, my GAD was much less and I have started to challenge myself to get out of my comfort zone. Do the bodily sensations of GAD, and racing thoughts come and go while on this med???
Mat1; Yes I agree very much with WildCat; Normally the worst of the side effects go away like the increase in anxiety in 1 to 2 weeks and the full blood level is 6 to 8 weeks so you should check with your doctor you have been more than patient. And it could be the pushing the line a little more but that is good for you. Hope it will be just a dose increase or maybe adding something with this medication. You will get better hang in there Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 May 2014 • 12 answers
Posted 20 Nov 2017 • 4 answers
Posted 22 Apr 2018 • 1 answer
Posted 2 Jun 2018 • 2 answers
Posted 11 days ago • 2 answers